# SDR SWIA201128934

- Difficulty date: December 6, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 27,124 hours, 21,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACKED AT AFT UPPER CARGO TRACK ATTACH FITTING.  (C-CHECK)  REPAIR PER REO.
